# SDR FDEA201702220609

- Difficulty date: February 22, 2017
- Submitted: March 10, 2017
- Operation: Air carrier
- Aircraft: N583FE
- Make and model: Doug MD-11F
- Aircraft serial: 48421
- Aircraft time: 82,122 hours, 18,410 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: ARB12497
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING L/E COMPARTMENT XOS 906 FIXED L/E RIB DOUBLER FOUND CRACKED. REMOVED AND REPLACED AS PER SRM 51-31-01-0G. THE NEW RIB DOUBLER FABRICATED AS PER DRAWING: ARB1249 REV "AA". THE REPAIR CLASSIFIED MAJOR PER GMM 6-2-100.
